Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 56981, 16 pages
http://dx.doi.org/10.1155/2007/56981
Research Article

Existence Results for Polyharmonic Boundary Value Problems in the Unit Ball

Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 2092, Tunisia

Received 27 October 2006; Accepted 9 April 2007

Academic Editor: Jean-Pierre Gossez

Copyright © 2007 Sonia Ben Othman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Boggio, “Sulle funzione di Green d'ordine m,” Rendiconti del Circolo Matemàtico di Palermo, vol. 20, pp. 97–135, 1905. View at Google Scholar
  2. P. R. Garabedian, “A partial differential equation arising in conformal mapping,” Pacific Journal of Mathematics, vol. 1, pp. 485–524, 1951. View at Google Scholar
  3. H.-C. Grunau and G. Sweers, “Positivity for equations involving polyharmonic operators with Dirichlet boundary conditions,” Mathematische Annalen, vol. 307, no. 4, pp. 589–626, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Bachar, H. Mâagli, S. Masmoudi, and M. Zribi, “Estimates for the Green function and singular solutions for polyharmonic nonlinear equation,” Abstract and Applied Analysis, vol. 2003, no. 12, pp. 715–741, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. J. Kalton and I. E. Verbitsky, “Nonlinear equations and weighted norm inequalities,” Transactions of the American Mathematical Society, vol. 351, no. 9, pp. 3441–3497, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Selmi, “Inequalities for Green functions in a Dini-Jordan domain in 2,” Potential Analysis, vol. 13, no. 1, pp. 81–102, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. L. Chung and Z. X. Zhao, From Brownian Motion to Schrödinger's Equation, vol. 312 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, Germany, 1995.
  8. Z. X. Zhao, “Green function for Schrödinger operator and conditioned Feynman-Kac gauge,” Journal of Mathematical Analysis and Applications, vol. 116, no. 2, pp. 309–334, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Aizenman and B. Simon, “Brownian motion and Harnack inequality for Schrödinger operators,” Communications on Pure and Applied Mathematics, vol. 35, no. 2, pp. 209–273, 1982. View at Publisher · View at Google Scholar
  10. H. Mâagli and M. Zribi, “Existence and estimates of solutions for singular nonlinear elliptic problems,” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 522–542, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Q. S. Zhang and Z. X. Zhao, “Singular solutions of semilinear elliptic and parabolic equations,” Mathematische Annalen, vol. 310, no. 4, pp. 777–794, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H.-C. Grunau and G. Sweers, “The maximum principle and positive principal eigenfunctions for polyharmonic equations,” in Reaction Diffusion Systems (Trieste, 1995), G. Caristi and E. Mitidieri, Eds., vol. 194 of Lecture Notes in Pure and Applied Mathematics, pp. 163–182, Dekker, New York, NY, USA, 1998. View at Google Scholar
  13. H. Mâagli and S. Masmoudi, “Existence and asymptotic behaviour of large solutions of semilinear elliptic equations,” Potential Analysis, vol. 17, no. 4, pp. 337–350, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Athreya, “On a singular semilinear elliptic boundary value problem and the boundary Harnack principle,” Potential Analysis, vol. 17, no. 3, pp. 293–301, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Mâagli, F. Toumi, and M. Zribi, “Existence of positive solutions for some polyharmonic nonlinear boundary-value problems,” Electronic Journal of Differential Equations, vol. 2003, no. 58, pp. 1–19, 2003. View at Google Scholar
  16. L. L. Helms, Introduction to Potential Theory, vol. 22 of Pure and Applied Mathematics, Wiley-Interscience, New York, NY, USA, 1969.
  17. H. Mâagli, “Inequalities for the Riesz potentials,” Archives of Inequalities and Applications, vol. 1, no. 3-4, pp. 285–294, 2003. View at Google Scholar